Show simple item record

dc.contributor.authorPapageorgiou, Nikolaos S. ( )
dc.contributor.authorVetro, Calogero ( Orcid Icon 0000-0001-5836-6847 )
dc.contributor.authorVetro, Francesca ( Orcid Icon 0000-0001-7448-5299 )
dc.date.accessioned2022-03-10T15:01:41Z
dc.date.available2022-03-10T15:01:41Z
dc.date.issued2018-11-13
dc.identifier.citationPapageorgiou, N. S., Vetro, C., & Vetro, F. (2018). Nonlinear Robin problems with unilateral constraints and dependence on the gradient. Electronic Journal of Differential Equations, 2018(182), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15478
dc.description.abstractWe consider a nonlinear Robin problem driven by the p-Laplacian, with unilateral constraints and a reaction term depending also on the gradient (convection term). Using a topological approach based on fixed point theory (the Leray-Schauder alternative principle) and approximating the original problem using the Moreau-Yosida approximations of the subdifferential term, we prove the existence of a smooth solution.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectp-Laplacianen_US
dc.subjectRobin boundary conditionen_US
dc.subjectSubdifferential termen_US
dc.subjectConvection termen_US
dc.subjectNonlinear regularityen_US
dc.subjectMaximal monotone mapen_US
dc.subjectFixed pointen_US
dc.titleNonlinear Robin problems with unilateral constraints and dependence on the gradienten_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record